# SDR JGVR20200827001

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER HINGE POINT, LOWER BRACKET HAS VERIFIED CORROSION AROUND ATTACH BOLT.  HAND SANDED AREA OF CORROSION LOCATED ON UPPER RUDDER HINGE, LOWER PLATE, LT SIDE.  FOUND CORROSION DAMAGE TO BE LEVEL 2, PER NJA GMM 2.2.2.  REMOVED AND REPLACED CORRODED LOWER PLATE FROM RUDDER UPPER HINGE ASSEMBLY WITH NEW CUSTOMER SUPPLIED PART, IN REFERENCE TO CESSNA 680 SRM 51-40-06, SRM 51-40-03, MM 55-30-00, AND MM 20-30-10.
